# SDR REXA2018080300660

- Difficulty date: July 24, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR SUPPORT BETWEEN FS574.0 AND FS609.0 HAS CORROSION. REMOVED CORROSION IAW SRM 51-21-06 FOUND TO BE OUT OF LIMTS IAW SRM 53-00-00. REMOVED AND REPLACED SEAT RAIL BEAM LBL 27 SRM 51-42-21.
